MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-ROLLATOR, KNOCK DOWN, WGNS

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-ROLLATOR, KNOCK DOWN, WGNS
Catalog Number WRX490530
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the push button on the walker "broke off".
 
Additional Manufacturer Narrative
The customer contacted medline regarding their rollator and stated "the push button on the rollator broke off"; the complaint transcript states the product was being used under "normal use" and the customer is not sure what caused the issue.The customer provided a photo of the backrest and not the full unit, and a physical sample was not provided; only a visual review of the defect can be conducted, and after reviewing the photo it was discovered that the larger push button used to unlock the backrest on the left side has fractured off.Investigation results: confirmed.Given the evidence provided in the photo the root cause of this issue is unknown; no product changes were identified that could've contributed to this product failure, the inspection records reviewed all passed inspection, corrective/preventive action taken/ecn/pcn¿s: no, and additional recommendations: none.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
DBD-ROLLATOR, KNOCK DOWN, WGNS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50889361
Report Number1417592-2026-50516
Device Sequence Number13202150
Product Code IKX
UDI-Device Identifier00311917203065
UDI-Public00311917203065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX490530
Device Lot Number88522020001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/13/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown